The aim of this paper is to present some properties of the Baer-invariant of a pair of groups with respect to a given variety of groups V. We derive some equalities and inequalities of the Baer-invariant of a pair of finite groups, as long as V is considered to be a Schur-Baer variety. Moreover, we present a relative version of the concept of lower marginal series and give some isomorphisms among V_G-marginal factor groups. Also, we conclude a generalized version of the Stallings' theorem.
RISMANCHIAN, MOHAMMAD REZA and ARASKHAN, MEHDI
"Some properties on the Baer-invariant of a pair of groups and V_G-marginal series,"
Turkish Journal of Mathematics: Vol. 37:
2, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss2/7